# SDR QXEA2014070100542

- Difficulty date: June 25, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 11,634 hours, 12,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 CORRODED.  REMOVED SEAT TRACK IAW SRM 51-42-05 AND 51-40-15. LOCATED AND DRILLED NEW SEAT TRACK IAW SRM 51-40-07, REPAIR 01.   INSTALLED SEAT TRACK IAW SRM 51-41-00 AND SRM 51-42-05, STEP 4D.
